Systems of variational inequalities related to economic equilibrium
Control and Cybernetics, Tome 36 (2007) no. 4, pp. 889-909
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2007_36_4_a1,
author = {Naniewicz, Zdzis{\l}aw and Nockowska, Magdalena},
title = {Systems of variational inequalities related to economic equilibrium},
journal = {Control and Cybernetics},
pages = {889--909},
year = {2007},
volume = {36},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2007_36_4_a1/}
}
Naniewicz, Zdzisław; Nockowska, Magdalena. Systems of variational inequalities related to economic equilibrium. Control and Cybernetics, Tome 36 (2007) no. 4, pp. 889-909. http://geodesic.mathdoc.fr/item/CC_2007_36_4_a1/